On eigenvectors of the Pascal and Reed-Muller-Fourier transforms

Waldhauser, Tamás: On eigenvectors of the Pascal and Reed-Muller-Fourier transforms.
ACTA CYBERNETICA, 23 (3). pp. 959-979. ISSN 0324-721X (2018)

[img]
Preview
Text
2018_3.pdf - Accepted Version

Download (351kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA CYBERNETICA
Date: 2018
Volume: 23
Number: 3
Page Range: pp. 959-979
ISSN: 0324-721X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3417357
DOI id: https://doi.org/10.14232/actacyb.23.3.2018.15
Date Deposited: 2019. Nov. 08. 11:39
Last Modified: 2019. Nov. 08. 11:39
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17311
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year